RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2009, Volume 9, Issue 1, Pages 52–58 (Mi isu32)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Solution of integral equations via resolvents of simplest differential operators

A. A. Khromov

Saratov State University named after N. G. Chernyshevsky

Abstract: Families of operators for approximate solution of integral equations with unbounded inverse operators and right parts of equations specified by the root-mean-square approximations are constructed.

Key words: integral equation, unbounded inverse operator, approximate solution, resolvent.

DOI: https://doi.org/10.18500/1816-9791-2009-9-1-52-58

Full text: PDF file (172 kB)
References: PDF file   HTML file

UDC: 519.642.8

Citation: A. A. Khromov, “Solution of integral equations via resolvents of simplest differential operators”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:1 (2009), 52–58

Citation in format AMSBIB
\Bibitem{Khr09}
\by A.~A.~Khromov
\paper Solution of integral equations via resolvents of simplest differential operators
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2009
\vol 9
\issue 1
\pages 52--58
\mathnet{http://mi.mathnet.ru/isu32}
\crossref{https://doi.org/10.18500/1816-9791-2009-9-1-52-58}


Linking options:
  • http://mi.mathnet.ru/eng/isu32
  • http://mi.mathnet.ru/eng/isu/v9/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Khromov, “Priblizhayuschie svoistva stepenei rezolventy operatora differentsirovaniya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:3 (2009), 75–78  mathnet  crossref
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:302
    Full text:149
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021